Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Feeling movement in stomach, headaches, frequent urination, late periods. Reason?

I have been feeling constant movement in my lower stomach on the right and left side at times and also pretty frequent headaches. Frequent urination I missed my period in July was it came on in August was the was two weeks late in sept I took a home test $1.00 but I'm not sure how effective it was can someone please tell me what they think maybe wrong with me?
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Neurologist 's  Response
Nov 2013
Hi,
Thank you for posting your query.
The most likely cause of your headaches is migraine. Migraine can cause giddiness, nausea, vomiting, etc in addition to headaches.
Frequent urination and fleeting movements of abdomen could be due to urinary tract infection. Doing an urine examination would exclude urinary tract infection.
For irregular periods, you require evaluation by a gynaecologist. It may due to hormonal imbalance, polycystic ovaries, etc.
You would improve with medical management, so, I request you to meet your doctor.
Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Fri, 11 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor